标题:Waring-Goldbach problems for unlike powers with almost equal variables
作者:Zhang, Meng
作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Zhang, M(zhmeng@mail.sdu.edu.cn)
通讯作者地址:[Zhang, M]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国数学前沿
出版年:2016
卷:11
期:2
页码:449-460
DOI:10.1007/s11464-016-0512-4
关键词:Exceptional set of Waring-Goldbach problem;exponential sum over primes in short intervals;circle method
摘要:We prove that almost all positive even integers n can be written as n = p (2) (2) + p (3) (3) + p (4) (4) + p (5) (5) with for 2 a (c) 1/2 k a (c) 1/2 5. Moreover, it is proved that each sufficiently large odd integer N can be represented as N = p (p) + p (2) (2) + p (3) (3) + p (4) (4) + p (5) (5) with for 1 a (c) 1/2 k a (c) 1/2 5.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84961053049&doi=10.1007%2fs11464-016-0512-4&partnerID=40&md5=9ba03fb405e28f9958ea8698a97d2a74
TOP